Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Finiteness of the Family of Rational and Meromorphic Mappings Into Algebraic Varieties

Junjiro Noguchi and Toshikazu Sunada
American Journal of Mathematics
Vol. 104, No. 4 (Aug., 1982), pp. 887-900
DOI: 10.2307/2374210
Stable URL: http://www.jstor.org/stable/2374210
Page Count: 14
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finiteness of the Family of Rational and Meromorphic Mappings Into Algebraic Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889
  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892
  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894
  • Thumbnail: Page 
895
    895
  • Thumbnail: Page 
896
    896
  • Thumbnail: Page 
897
    897
  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900